Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Braides - L. Kreutz

Optimal bounds for periodic mixtures of nearest-neighbour ferromagnetic interactions

created by braidesa on 27 Jun 2014
modified on 13 May 2018

[BibTeX]

Published Paper

Inserted: 27 jun 2014
Last Updated: 13 may 2018

Journal: Atti Accad. Naz. Lincei Rend. Lincei Mat. Appl.
Volume: 28
Pages: 103-117
Year: 2017

Abstract:

We give optimal bounds for the homogenization of periodic Ising systems when the coefficients may take two given values in given proportions.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1